# SDR MASA2014032231029

- Difficulty date: March 22, 2014
- Submitted: March 22, 2014
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 45,522 hours, 40,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN PAX DOOR FROM INSIDE.  MX CURRENTLY TROUBLESHOOTING.
